UM

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
A three-level finite difference method with preconditioning technique for two-dimensional nonlinear fractional complex Ginzburg–Landau equations Journal article
Journal of Computational and Applied Mathematics, 2021,Volume: 389
Authors:  Zhang,Qifeng;  Zhang,Lu;  Sun,Hai wei
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2021/03/09
Boundedness  Circulant preconditioner  Crank–Nicolson scheme  Space fractional Ginzburg–Landau equation  
A spatially sixth-order hybrid L1-CCD method for solving time fractional Schrödinger equations Journal article
Applications of Mathematics, 2020
Authors:  Zhang,Chun Hua;  Jin,Jun Wei;  Sun,Hai Wei;  Sheng,Qin
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
65M06  65M20  65M60  hybrid compact difference method  L1 formula  linearization  nonlinear time fractional Schrödinger equations  unconditional stability  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrodinger equation Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 6,Page: 2153-2179
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2018/10/30
Fractional Klein-gordon-schrodinger Equations  Linearized Scheme  Second-order Convergent  Unconditionally Convergent And Stable  
Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2018,Volume: 76,Issue: 2,Page: 1252-1273
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite |  | TC[WOS]:13 TC[Scopus]:13 | Submit date:2018/10/30
Time-fractional Burgers Equation  Second-order Linearized Scheme  Unconditionally Convergent And Stable  Maximum-norm Estimate  
A linearized second-order finite difference scheme for time fractional generalized BBM equation Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 78,Page: 16-23
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:7 TC[Scopus]:8 | Submit date:2018/10/30
Fractional Bbm Equation  Linearized Scheme  Second-order Convergence  Unconditionally Stable  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite |  | TC[WOS]:8 TC[Scopus]:9 | Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
Multilevel circulant preconditioner for high-dimensional fractional diffusion equations Journal article
East Asian Journal on Applied Mathematics, 2016,Volume: 6,Issue: 2,Page: 109-130
Authors:  Lei S.-L.;  Chen X.;  Zhang X.
Favorite |  | TC[WOS]:24 TC[Scopus]:24 | Submit date:2019/02/14
Gmres Method  High-dimensional Two-sided Fractional Diffusion Equation  Implicit Finite Difference Method  Multilevel Circulant Preconditioner  Unconditionally Stable  
Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations Journal article
International Journal of Computer Mathematics, 2014,Volume: 91,Issue: 10,Page: 2232
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite |  | TC[WOS]:25 TC[Scopus]:27 | Submit date:2018/10/30
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Fractional Advection–diffusion Equation  Toeplitz Matrix  
A note on the stability of a second order finite difference scheme for space fractional diffusion equations Journal article
Numerical Algebra, Control and Optimization, 2014,Volume: 4,Issue: 4,Page: 317-325
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite |  | TC[WOS]:0 TC[Scopus]:3 | Submit date:2018/12/24
Riemann-Liouville derivative  Second order finite difference scheme  Space fractional diffusion equation  Unconditionally stable